# SDR COMA0160017

- Difficulty date: December 23, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N991CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7216
- Aircraft time: 7,169 hours, 7,326 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Unit
- Part number: 601R52100117
- Condition: Loose
- Location: E/E Bay
- Part time: 7,169 hours, 7,326 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

MULTIPLE FAILURES, ELEC HYD. PRESSURE, FLIGHT CONTROLS, APU PUMP, FUEL PUMP, AUTO PILOT, AND PROX SYSTEM FAIL.FOUND JB 10 LOOSE, SECURED JB-10.  ALL SYSTEM OPS NORMAL.
